| Model Number |
MDLR RVS RMR 38MM CNLTD |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2023
Type of Reportable Event
Malfunction
Event or Problem Description
As reported during surgical use, the surgeon was rearing the glenoid and went up to the 38 reamer and it caught a piece of the superior glenoid and bound up at the end of his reaming.Surgeon handed the reamer back to the tech and she noticed that the reamer had broken when it caught the superior glenoid.No broken pieces, parts fell into patient wound site.There was no surgical delay/prolongation.Patient was last known to be in stable condition following the event.Images received.Sales rep was unable to obtain x-rays.The device will be return.No other patient information/medical history reported.
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) the broken device reported was likely the result of the reamer unexpectedly catching on unprepared bone and subsequent rapid application of a counterforce to the instrument greater than yield strength of the material, which led to crack initiation, propagation, and ultimate failure.The most probable root cause associated with the event of ¿broken / non-functional¿ is cause traced to component failure.
Additional Manufacturer Narrative
H6: corrected component code.